# SDR AALA20110423MIA01

- Difficulty date: April 23, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 40,647 hours, 5,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11D EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 11D EMERGENCY LIGHT.  OPS CHECK NORMAL.
